# SDR VNAA2016042000020

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 29,619 hours, 29,718 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2533
- Condition: Failed
- Location: Te Flaps
- Part time: 27,194 hours, 24,818 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION AND FLAPS FAIL ON FINAL APPROACH.  THE CREW DECLARED AND EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE RT BRAKE AND POSITION SENSOR, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
